Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 1, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jan 17, 2012, 9:57 AM CST for Pemiscot County, Missouri; 5 counties in Tennessee. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 17, 2012, 9:57 AM CST (15:57 UTC)
- Expired
- Jan 17, 2012, 10:30 AM CST
- In force
- 33 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Pemiscot County, MO, Dyer County, TN, Gibson County, TN, Lake County, TN, Obion County, TN, Weakley County, TN
The radar
The Paducah radar (KPAH), 91 km from the middle of the area, began a volume at 16:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 17, 10:29 AM CST | TSTM WND DMG | Kenton, TN | SEVERAL TREES DOWN AND POWER LINES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 4.0 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1319 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 628 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 370 m²/s²
- 0-3 km storm-relative helicity
- 372 m²/s²
- Significant tornado parameter
- 3.2
- Supercell composite
- 12.9
The text
As transmitted, in the capitals the NWS used until 2016.
879
WUUS54 KMEG 171557
SVRMEG
MOC155-TNC045-053-095-131-183-171630-
/O.NEW.KMEG.SV.W.0001.120117T1557Z-120117T1630Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
957 AM CST TUE JAN 17 2012
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN DYER COUNTY IN NORTHWEST TENNESSEE...
NORTHWESTERN GIBSON COUNTY IN NORTHWEST TENNESSEE...
SOUTHERN LAKE COUNTY IN NORTHWEST TENNESSEE...
OBION COUNTY IN NORTHWEST TENNESSEE...
NORTHWESTERN WEAKLEY COUNTY IN NORTHWEST TENNESSEE...
SOUTHERN PEMISCOT COUNTY IN SOUTHEAST MISSOURI...
* UNTIL 1030 AM CST
* AT 957 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM CLAYTON TO CLOVERDALE TO
CARUTHERSVILLE...OR ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST
OF REELFOOT LAKE STATE PARK TO 6 MILES SOUTHEAST OF REELFOOT LAKE
STATE PARK TO CARUTHERSVILLE...AND MOVING EAST AT 60 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CARUTHERSVILLE...STEELE...CLAYTON...CLOVERDALE...COTTONWOOD
GROVE...KENTON...LATHAM...MARTIN...MISTON...NEWBERN...OBION...
RIDGELY...SOUTH FULTON AND TROY.
THIS WARNING ALSO INCLUDES AREAS NEAR REELFOOT LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3650 8865 3627 8882 3605 8935 3606 8993
3632 8943 3650 8932
TIME...MOT...LOC 1557Z 264DEG 54KT 3644 8927 3628 8933
3619 8958
$$
BORGHOFF3 follow-up statements
068
WWUS54 KMEG 171610
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1010 AM CST TUE JAN 17 2012
MOC155-TNC095-171620-
/O.CAN.KMEG.SV.W.0001.000000T0000Z-120117T1630Z/
PEMISCOT MO-LAKE TN-
1010 AM CST TUE JAN 17 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LAKE AND SOUTHERN
PEMISCOT COUNTIES IS CANCELLED...
AT 1010 AM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
LAT...LON 3627 8882 3605 8935 3606 8969 3639 8917
3650 8912 3650 8865
TIME...MOT...LOC 1610Z 264DEG 54KT 3645 8903 3635 8901
3610 8951
$$
TNC045-053-131-183-171630-
/O.CON.KMEG.SV.W.0001.000000T0000Z-120117T1630Z/
WEAKLEY TN-DYER TN-GIBSON TN-OBION TN-
1010 AM CST TUE JAN 17 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM CST
FOR OBION...NORTHWESTERN GIBSON...NORTHERN DYER AND NORTHWESTERN
WEAKLEY COUNTIES...
AT 1010 AM CST...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM UNION CITY TO RIVES
TO LENOX...OR ALONG A LINE EXTENDING FROM UNION CITY TO 9 MILES
SOUTHEAST OF CARUTHERSVILLE...MOVING EAST AT 60 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CLOVERDALE...
KENTON...LATHAM...MARTIN...MILLSFIELD...MISTON...NEWBERN...OBION...
RIVES...SOUTH FULTON...TRIMBLE...TROY...UNION CITY AND WOODLAND
MILLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3627 8882 3605 8935 3606 8969 3639 8917
3650 8912 3650 8865
TIME...MOT...LOC 1610Z 264DEG 54KT 3645 8903 3635 8901
3610 8951
$$
BORGHOFF186
WWUS54 KMEG 171620
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1020 AM CST TUE JAN 17 2012
TNC045-053-131-183-171630-
/O.CON.KMEG.SV.W.0001.000000T0000Z-120117T1630Z/
WEAKLEY TN-DYER TN-GIBSON TN-OBION TN-
1020 AM CST TUE JAN 17 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM CST
FOR SOUTHEASTERN OBION...NORTHWESTERN GIBSON...NORTHERN DYER AND
NORTHWESTERN WEAKLEY COUNTIES...
AT 1020 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM RIVES TO TRIMBLE TO NAUVOO...OR
ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF UNION CITY TO 16 MILES
NORTHEAST OF DYERSBURG TO DYERSBURG...MOVING EAST AT 60 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KENTON...
LATHAM...MARTIN...MILLSFIELD...NEWBERN...OBION...RIVES...TRIMBLE...
WOLVERINE...SHARPS FERRY...MC CONNELL...SHAFFNER...MC CUTCHEN HEIGHTS
AND MOFFATT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3627 8882 3605 8935 3606 8956 3620 8934
3637 8907 3650 8880 3650 8865
TIME...MOT...LOC 1620Z 264DEG 54KT 3633 8897 3619 8913
3607 8934
$$
BORGHOFF621
WWUS54 KMEG 171629
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1029 AM CST TUE JAN 17 2012
TNC045-053-131-183-171639-
/O.EXP.KMEG.SV.W.0001.000000T0000Z-120117T1630Z/
WEAKLEY TN-DYER TN-GIBSON TN-OBION TN-
1029 AM CST TUE JAN 17 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OBION...
NORTHWESTERN GIBSON...NORTHERN DYER AND NORTHWESTERN WEAKLEY COUNTIES
WILL EXPIRE AT 1030 AM CST...
AT 1029 AM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3627 8882 3605 8935 3606 8956 3620 8934
3637 8907 3650 8880 3650 8865
TIME...MOT...LOC 1629Z 264DEG 54KT 3634 8880 3620 8896
3608 8917
$$
BORGHOFFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 17, 5:31 AM CST, 4 hours 26 minutes earlier.
Area forecast discussion, Jan 17, 5:31 AM CST, 4 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
531 AM CST TUE JAN 17 2012
.UPDATE...AVIATION DISCUSSION
&&
.PREV DISCUSSION... /ISSUED 516 AM CST TUE JAN 17 2012/
DISCUSSION...10Z SURFACE ANALYSIS PLACES A COLD FRONT FROM
CHICAGO BACK THROUGH SOUTHWEST MISSOURI...EAST OKLAHOMA...AND
EXTREME NORTHWEST ARKANSAS. AHEAD OF THIS COLD FRONT TEMPERATURES
ARE VERY MILD ACROSS THE MID SOUTH THIS MORNING WITH TEMPERATURES
IN THE UPPER 50S TO MIDDLE 60S...WITH THE WARMEST READINGS ALONG
THE MISSISSIPPI RIVER. WIND CONCERNS THIS MORNING ALONG WITH
STRONG TO PERHAPS SEVERE THUNDERSTORMS TODAY...AND PRECIPITATION
CHANCES IN THE LONG TERM FORECAST ARE THE PREDOMINANT CHALLENGES
IN THIS MORNING/S FORECAST PACKAGE.
SHORT TERM...(TODAY THROUGH THURSDAY NIGHT)...KNQA/KGWX WSR-88D
RADARS THIS MORNING SHOW SCATTERED SHOWERS ACROSS NORTH
MISSISSIPPI AS OF 4 AM CST FORECAST ISSUANCE. OTHERWISE...BEST
COVERAGE OF SHOWERS AND THUNDERSTORMS ARE ALIGNED ALONG THE COLD
FRONT ACROSS MISSOURI AND ILLINOIS. AS THIS FRONT APPROACHES THE
MID SOUTH...SHOWERS AND THUNDERSTORMS WILL INCREASE ACROSS THE
FORECAST AREA...ESPECIALLY ACROSS AREAS ALONG AND SOUTH OF I-40 BY
THIS AFTERNOON. MODERATELY STEEP TO STEEP 700-500 MB LAYER MID
LEVEL LAPSE RATES BETWEEN 6.5-7 C/KM...MOST UNSTABLE CAPE VALUES
BETWEEN 500-1500 J/KG...LI/S BETWEEN -2 TO -4...0-6 KM BULK SHEAR
VALUES AROUND 60 KTS...0-1 KM STORM RELATIVE HELICITY VALUES
AROUND 250 M2/S2...AND SOMEWHAT FAVORABLE UPPER LEVEL DIVERGENCE
SUGGEST THE POTENTIAL FOR A FEW STRONG TO PERHAPS SEVERE
THUNDERSTORMS WILL BE LOCATED MOSTLY ACROSS NORTHEAST MISSISSIPPI
THIS AFTERNOON IN THE FORM OF A MULTI-CELLULAR LINE. THE
PREDOMINANT THREAT WILL BE DAMAGING WINDS WITH ANY THUNDERSTORMS
THAT BECOME SEVERE. IN ADDITION TO THE DAMAGING WIND
THREAT...SUFFICIENT DIRECTIONAL/SPEED SHEAR ACROSS NORTHEAST
MISSISSIPPI ALONG WITH FAVORABLE LCL/S MAY RESULT IN THE
DEVELOPMENT OF SEMI-DISCRETE MINI-SUPERCELLS AHEAD OF THE LINEAR
LINE OF CONVECTION IF SUFFICIENT DAYTIME HEATING CAN INCREASE
SURFACE BASED INSTABILITY.
IN ADDITION TO THE SEVERE THUNDERSTORM THREAT...SOUTH TO SOUTHWEST
WINDS HAVE REMAINED QUITE GUSTY ACROSS THE MISSISSIPPI RIVER
DELTA THIS MORNING. WINDS HAVE WEAKENED SLIGHTLY IN THE PAST HOUR
BUT STILL HAVE THE POTENTIAL TO REACH ADVISORY CRITERIA ACROSS THE
MISSISSIPPI RIVER DELTA THROUGH MID MORNING. AFTER 15Z...CONFIDENCE
IS LOWER AT THIS TIME WINDS WILL REMAIN AT OR ABOVE ADVISORY
CRITERIA. THUS...DECIDED TO KEEP THE WIND ADVISORY IN PLACE
THROUGH 15Z /9 AM CST/ AND NOT EXTEND/EXPAND THE DURATION/COVERAGE
AT THIS TIME. NONETHELESS...DAY SHIFT WILL MONITOR SHORT TERM
TRENDS AND EXPAND IN DURATION AND COVERAGE IF IT BECOMES
NECESSARY.
AFTER THE COLD FRONT PASSES THROUGH THE MID SOUTH...TEMPERATURES
WILL FALL THROUGHOUT THE REMAINDER OF THE DAY...WITH LOWS TONIGHT
EXPECTED TO DROP INTO THE 20S AT MOST LOCATIONS. A RIDGE OF HIGH
PRESSURE WILL REMAIN IN PLACE ACROSS THE AREA THROUGH THURSDAY
NIGHT...WITH A GRADUAL MODERATION OF TEMPERATURES EXPECTED.
LONG TERM...(FRIDAY THROUGH MONDAY)...LATEST 00Z LONG TERM MODELS
INDICATE ANOTHER COLD FRONT WILL PASS THROUGH THE MID SOUTH FRIDAY
INTO SATURDAY...AND AGAIN EARLY NEXT WEEK. UNFORTUNATELY...MODEL RUN
TO RUN CONTINUITY IS STILL LESS THAN DESIRABLE WITH
TIMING/LOCATION OF SYNOPTIC FEATURES. THUS...LEANED FORECAST
TOWARDS AN ENSEMBLE BLEND OF THE YESTERDAY/S 12Z AND LAST NIGHT/S
00Z ECMWF/GFS.
CJC
.AVIATION...
12Z TAF CYCLE
MVFR CEILINGS ARE EXPECTED AT ALL TAF SITES THROUGH THE AFTERNOON.
THERE MAY BE SOME BRIEF INSTANCES OF IFR CIGS TUESDAY
MORNING...PARTICULARLY AT KTUP. S-SW WINDS WILL BE STRONG AND
GUSTY THROUGH THE NEXT 12 HOURS...ESPECIALLY AT MEM/MKL/JBR. WINDS
WILL BE AROUND 55 KTS AT 2 KFT THIS MORNING SO CONTINUED WIND
SHEAR MENTION. SHOWERS AND THUNDERSTORMS SHOULD RE-DEVELOP DURING
THE MID MORNING HOURS ALONG AND AHEAD OF A STRONG COLD FRONT. DO
NOT FEEL THUNDERSTORMS WILL BE THE PREVAILING CONDITION AT ANY
SITE SO JUST INCLUDED CB GROUPS. HOWEVER...TUP HAS THE GREATEST
CHANCE OF SEEING PREVAILING THUNDER DURING THE LATE AFTERNOON
HOURS.
DELAYED THE WIND SHIFT WITH THE FRONTAL PASSAGE A BIT AT ALL
SITES. EXPECT A WIND SHIFT AT KJBR AROUND 18Z...KMEM AND KMKL
19/20Z...AND KTUP 18/00Z. AFTER THE FRONT...NW-N WINDS WILL BE GUSTY
FOR ABOUT 3-6 HOURS THEN DIMINISH. MVFR CONDITIONS WILL GIVE WAY
TO VFR CONDITIONS OVERNIGHT.
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 65 28 43 31 / 60 10 0 0
MKL 63 25 38 27 / 60 10 0 0
JBR 61 25 41 27 / 50 0 0 0
TUP 67 28 45 27 / 80 20 0 0
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY UNTIL 9 AM CST THIS MORNING FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...WIND ADVISORY UNTIL 9 AM CST THIS MORNING FOR DUNKLIN-PEMISCOT.
MS...WIND ADVISORY UNTIL 9 AM CST THIS MORNING FOR COAHOMA-DESOTO-
PANOLA-QUITMAN-TALLAHATCHIE-TATE-TUNICA.
TN...WIND ADVISORY UNTIL 9 AM CST THIS MORNING FOR LAUDERDALE-SHELBY-
TIPTON.
&&Hazardous weather outlook, Jan 17, 8:43 AM CST, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 843 AM CST TUE JAN 17 2012 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-181645- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 843 AM CST TUE JAN 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK ACROSS PORTIONS OF NORTHEAST MISSISSIPPI TODAY...MAINLY ALONG AND EAST OF A LINE FROM FULTON TO CHARLESTON MISSISSIPPI. THE TIME OF GREATEST THREAT IS THIS AFTERNOON INTO EARLY THIS EVENING. THE PRIMARY THREAT WILL BE DAMAGING WINDS WITH ANY THUNDERSTORMS THAT BECOME SEVERE. A SECOND THREAT FOR LARGE HAIL AND BRIEF HEAVY RAIN IS ALSO PRESENT. A FEW STRONG STORMS WILL BE POSSIBLE ACROSS EAST CENTRAL ARKANSAS...PORTIONS OF EXTREME NORTHERN MISSISSIPPI AND PORTIONS OF SOUTHWEST TENNESSEE THIS MORNING AND AFTERNOON. THE PRIMARY THREATS WILL BE GUSTY WINDS AND SMALL HAIL. A WIND ADVISORY ALSO REMAINS IN EFFECT FOR PORTIONS OF THE MISSISSIPPI RIVER DELTA THROUGH 12 PM CST. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION MAY BE NEEDED ACROSS PORTIONS OF NORTH MISSISSIPPI THIS AFTERNOON INTO EARLY THIS EVENING. JAB
In the hours before
Local storm report, Jan 17, 9:52 AM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
952 AM CST TUE JAN 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM TSTM WND DMG TRUMANN 35.67N 90.52W
01/17/2012 POINSETT AR PUBLIC
SOME TREES DOWN AND ROOF DAMAGE TO SOME HOUSES AND POWER
IS OUT
&&
MRMThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 16, 11:34 PM CST | Wind Advisory | MEG | Dunklin, Pemiscot | 12 hr |
| Jan 17, 10:45 AM CST | Severe Thunderstorm Warning | MEG | Carroll, Gibson, Henry, Weakley | 33 min |
| Jan 17, 11:34 AM CST | Severe Thunderstorm Warning | MEG | Carroll, Decatur, Henderson, Madison | 41 min |
| Jan 17, 12:56 PM CST | Special Weather Statement | MEG | Hardeman | 34 min |
| Jan 17, 1:42 PM CST | Severe Thunderstorm Warning | MEG | Hardin, McNairy | 24 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2012Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.